# SDR SWIA2020012147882

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SERVICE DOOR SURROUND FUSELAGE SIDE LOWER AFT FRAME STRAP HAS CORROSION.        (C-CHECK)   RO:1/17/2020REMOVED CORROSION ON THE SERVICE DOOR FUSELAGE SIDE LOWER AFT FRAME STRAP AT FS349.00 WITHIN LIMITS REF BOMBARDIER REO. ALL STEPS COMPLIED WITH COMPLIED WITH SKYWEST TASK CARD.
